# SDR 95ZZZW396

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1070
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON CABIN FLOORBEAM AT BS 1070 BLL 24 TO BLL 65.  REMOVED CORROSION PER SRM 51-10-6.  ALODINED AND PRIMED PER SRM 51-10-2.  CUT OUT DAMAGED AREA PER SRM 53-10-8.  FABRICATED ANGLE 12 INCHES BY 2 INCHES 7075-T6 0.80.  TOTAL CYCLES 29235.
